| Model Number |
ZA9003 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed since the product was not returned for evaluation as it was discarded.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaint was received from this production order.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a one-piece intraocular lens (iol) was inserted into patient's left eye, however, it was removed during the same procedure due to capsular break.Another j&j lens, za9003 (different model, lower diopter) was attempted to be used as the replacement, however, the iol was also removed as a vitrectomy was required.The procedure was completed using another j&j second three-piece lens.The patient was doing good post-operation.The removed lenses were discarded.No further information was provided.This report captures the three-piece lens which was inserted and removed during the same procedure as vitrectomy was performed.A separate report is being submitted for the one-piece lens which was inserted first and removed during the same procedure due to capsular break.